# SDR MASA2014110202715

- Difficulty date: November 2, 2014
- Submitted: November 2, 2014
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 23,560 hours, 19,786 cycles
- Engine: Ge CF348C5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Condition: Warning Message
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT FADEC CAUTION IN FLIGHT,  RETURNED TO DEPARTURE AND A EMERGENCY WAS DECLARED.  REPLACED RT FADEC.
